Periodic solutions of hamiltonian systems of 3-body type
Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 6, pp. 561-649.
@article{AIHPC_1991__8_6_561_0,
     author = {Bahri, A. and Rabinowitz, P. H.},
     title = {Periodic solutions of hamiltonian systems of 3-body type},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {561--649},
     publisher = {Gauthier-Villars},
     volume = {8},
     number = {6},
     year = {1991},
     zbl = {0745.34034},
     mrnumber = {1145561},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_1991__8_6_561_0/}
}
TY  - JOUR
AU  - Bahri, A.
AU  - Rabinowitz, P. H.
TI  - Periodic solutions of hamiltonian systems of 3-body type
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1991
DA  - 1991///
SP  - 561
EP  - 649
VL  - 8
IS  - 6
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPC_1991__8_6_561_0/
UR  - https://zbmath.org/?q=an%3A0745.34034
UR  - https://www.ams.org/mathscinet-getitem?mr=1145561
LA  - en
ID  - AIHPC_1991__8_6_561_0
ER  - 
%0 Journal Article
%A Bahri, A.
%A Rabinowitz, P. H.
%T Periodic solutions of hamiltonian systems of 3-body type
%J Annales de l'I.H.P. Analyse non linéaire
%D 1991
%P 561-649
%V 8
%N 6
%I Gauthier-Villars
%G en
%F AIHPC_1991__8_6_561_0
Bahri, A.; Rabinowitz, P. H. Periodic solutions of hamiltonian systems of 3-body type. Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 6, pp. 561-649. http://archive.numdam.org/item/AIHPC_1991__8_6_561_0/

[1] H. Poincaré, Les méthodes nouvelles de la mécanique céleste, Libr. Albert Blanchard, Paris, 1987.

[2] A. Bahri and P.H. Rabinowitz, A Minimax Method for a Class of Hamiltonian Systems with Singular Potentials, J. Functional Anal., Vol. 82, 1989, pp. 412-428. | MR | Zbl

[3] A. Ambrosetti and V. Coti-Zelati, Critical Points with Lack of Compactness and Applications to Singular Hamiltonian Systems (to appear). | MR

[4] M. Degiovanni, F. Giannoni and A. Marino, Periodic Solutions of Dynamical Systems with Newtonian Type Potentials, in Periodic Solutions of Hamiltonian Systems and Related Topics, P. H. RABINOWITZ et al., Vol. 29, pp. 111-115, NATO ASI Series, Reidel, Dordrecht, 1987. | MR | Zbl

[5] W.B. Gordon, Conservative Dynamical Systems Involving Strong Forces, Trans. Am. Math. Soc., Vol. 204, 1975, pp. 113-135. | MR | Zbl

[6] C. Greco, Periodic Solutions of a Class of Singular Hamiltonian Systems, Nonlinear Analysis: TMA, Vol. 12, 1988, pp. 259-270. | MR | Zbl

[7] A. Marino and G. Prodi, Metodi perturbativi nella teoria di Morse, Boll. Un. Mat. Ital., Vol. 11, 1975, pp. 1-32. | MR | Zbl

[8] A. Bahri, Thèse de Doctorat d'État, Univ. P. and M. Curie, Paris, 1981.

[9] A. Bahri and H. Berestycki, Forced vibrations of superquadratic Hamiltonian systems, Acta Math, Vol. 152, 1984, pp. 143-197. | MR | Zbl

[10] Borsuk, Shape Theory, | Zbl

[11] D. Sullivan and M. Vigué-Poirier, The Homology Theory of the Closed Geodesic Problem, J. Diff. Geom., Vol. 11, 1976, pp. 633-644. | MR | Zbl

[12] A. Dold, Lectures on Algebraic Topology, Springer-Verlag, Heidelberg, 1972. | MR | Zbl

[13] P.H. Rabinowitz, Periodic Solutions for Some Forced Singular Hamiltonian Systems, (to appear), Festschift in honor of Jürgen Moser. | MR | Zbl

[14] C.C. Conley, Isolated Invariant Sets and the Morse Index, C.B.M.S. Regional Conference Series in Math, # 38, Am. Math. Soc., Providence R. I., 1978. | MR | Zbl

[15] A. Bahri, (to appear).

[16] M.W. Hirsch, Differential Topology, Springer-Verlag, 1976. | MR | Zbl

[17] E. Spanier, Algebraic Topology, McGraw-Hill, 1966. | MR | Zbl

[18] W. Klingenberg, Lectures on Closed Goedesics, Springer-Verlag, 1978. | MR | Zbl

[19] I. Ekeland, Une théorie de Morse pour les systèmes Hamiltoniens convexes, Ann. Inst. H. Poincaré: Analyse non linéaire, Vol. 1, 1984, pp. 19-78. | Numdam | MR | Zbl

[20] A. Bahri and B.M. D'Oonofrio, (to appear).